# SDR AT0000302

- Difficulty date: April 16, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT MLG ATTACH FITTING LUG FOR SIDE BRACE GOUGED.  REPAIRED GOUGED RIGHT HAND MAIN LANDING GEAR FITTING ASSEMBLY LUG IAW TIMCO REO L00163.
